# SDR AALA201807209007

- Difficulty date: July 18, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737823
- Aircraft serial: 33323
- Aircraft time: 15,127 hours, 5,600 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLASHLIGHT UNDER R2 FLIGHT ATTENDANT SEAT, INBOARD POSITION IS INOPERATIVE. REPLACED FLASHLIGHT BATTERY AT R2 FLIGHT ATTENDANT SEAT, INBOARD POSITION PER AMM 25-64-00. OPERATIONS TEST OK.
